# SDR QMLA2015110415103

- Difficulty date: November 4, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N959MA
- Make and model: Pilats PC1245
- Aircraft serial: 384
- Aircraft time: 2,399 hours, 2,144 cycles
- Engine: Pwa PT6A67B
- Engine time: 2,399 hours, 2,144 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED HOT METAL SMELL WITH ECS CAUTION LIGHT, 25 MIN FROM LANDING.  CHECKLIST CORRECTED PROBLEM, BUT IT CAME BACK ABOUT 5 MIN FROM LANDING.  ANOTHER HOT METAL SMELL & GETTING WARM IN COCKPIT & CABIN & ECS CAUTION LIGHT.
